caret icon Back to all discussions

Do You Experience Dizziness and Vertigo from Methotrexate?

Has anyone experienced major dizziness and vertigo from the injectable methotrexate?

  1. Hi ,

    I'm not on the injections but I take methotrexate in tablet form. I do get a little dizzy sometimes but I don't think it's any more than I did prior to taking it. I'm hoping someone who's tried the injections will be able to stop by and share their experiences with you. I noticed there's a bit of discussion regarding the injections in this forum post: https://psoriatic-arthritis.com/topic/methotrexate-2/

    Have you mentioned this to your doctor yet?

    1. Hello Maconno,

      This medication had be cross-eye. I always felt dizzy as if I was on a boat. I even remember walking side ways. I was put on folic acid which helped some. I would be sick to my stomach and confused a lot. The side effects were to much for me that I had to stop taking it to do my job. I know this is not an option for everyone. Talk to your doctor about the side effects and see if there is something you can take with it.

      Take care,

      Diane

      1. Hi there

        I take MTX not its been about one month. time to time I get this dizziness in i have a feeling like fainting when I walk and sometimes when I drive. I explained this to my doc but he said there is no side effects in mtx much. I am thinking of changing my doc. or I have to stop taking mtx. I cannot work when I am on mtx . time to time it happens. Even i lost my driving confidence . When I drive last week my wife asked " are you OK" so she has seen my lack of confidance. I am really confused about what I should do next. either to change the doc or go for a nurologist

        1. This is an older post now, but wanted to I add for others searching that I have also had this reaction. After week 3 and increasing to 15mg I have terrible vertigo and brain fogginess. I have a hard time thinking clearly or moving around too much. Driving wasn’t something I was comfortable with and working wasn’t possible. At better points I could function ok, but would still get intermittent waves of dizziness and more of a hangover feeling. Fatigue as well. Not fun.

          or create an account to reply.